# SDR DALA2019042972708

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 79,812 hours, 35,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 36 FOUND AT HOLE B, PERFORMED TIME LIMITED REPAIR LOC AT LEVEL FR 36 IN FWD CARGO COMPARTMENT AS PER ER/A 577359-14AD REV ORIGINAL AA5311-01171 SB A320 53, AD-2018-06-04
